# SDR SWIA200819812

- Difficulty date: June 25, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 12,197 hours, 10,563 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Worn
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2555 - MAIN CABIN DOOR WOULD NOT OPEN.  REPLACED MAIN CABIN DOOR OUTER HANDLE IAW AMM 52-11-03.  OPS CHECK GOOD.
